A dual-tube model for gas dynamics in fractured nanoporous shale formations

Détails

Ressource 1Télécharger: serval:BIB_2BE4D9B46DC3.P001 (2054.67 [Ko])
Etat: Public
Version: de l'auteur
Licence: Non spécifiée
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
ID Serval
serval:BIB_2BE4D9B46DC3
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
A dual-tube model for gas dynamics in fractured nanoporous shale formations
Périodique
Journal of Fluid Mechanics
Auteur(s)
Lunati I., Lee S.H.
ISSN
0022-1120
ISSN-L
1469-7645
Statut éditorial
Publié
Date de publication
2014
Volume
757
Pages
943-971
Langue
anglais
Open Access
Oui
Création de la notice
10/02/2015 17:59
Dernière modification de la notice
01/10/2019 6:17
Données d'usage